Repositorio de producción científica de la Universidad de Sevilla

Induced structures on slant submanifolds of metric F-manifolds

 

Búsqueda avanzada
 
Opened Access Induced structures on slant submanifolds of metric F-manifolds
Citas
Estadísticas
Icon
Exportar a
Autor: Fernández Fernández, Luis Manuel
Hans Uber, María Belén
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2008-10
Publicado en: Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
Tipo de documento: Artículo
Resumen: We study whether it is possible to obtain an induced structure on a slant submanifold of a metric f-manifold. Moreover, we give conditions for any isometric immersion between two metric fmanifolds to be slant and we prove a characterization theorem when the submanifold has the smallest possible dimension to be proper slant.
Cita: Fernández Fernández, L.M. y Hans Uber, M.B. (2008). Induced structures on slant submanifolds of metric F-manifolds. Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
Tamaño: 103.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/50515

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones